# SDR REXA2018041100282

- Difficulty date: April 11, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 24,989 hours, 16,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECKED GOOD.
